(I have also posted this same request in the heart conditions - WPW area)
We are hoping someone can give us some sage advice.
Our 12 year old son has had heart palpitations randomly over the last 18 months or so. When they happen, it scares him immensely, as it does us also. It feels as though his heart is pounding through his chest. We have taken him to the ER a couple of times and nothing comes of that. The symptoms disappear or someone associates it with going into puberty. When it occurs he also complains of the chest pain and tightness. His heart rate also is abnormally high.
He is not a couch potato and is about 61" tall and weighs 90 pounds. He is a competitive swimmer and plays soccer here in Germany (oh yeah, this is the other issue). He is extremely intelligent and has been reading at the 12+ grade level since 4th grade.
We are Americans and we live in Germany. We have made several trips back to the U.S. over the last 4 years for medical reasons, but for a sibling (not heart related). There are either too few or NO pediatric cardiologists in the U.S. system over here and because I am retired from the military and a DoD civilian, we are at the bottom of the list for health care in the military system. Besides the fact that they are understaffed and overworked also.
Please ... someone out there provide us some good advice. We are familiar with the Children's Hospitals in Boston and Cincinnati.
We will continue to pursue local avenues here in Germany, but hope that we will be able to get the proper diagnosis from SOMEONE.
BTW... he suffered these same symptoms Saturday night, but because he felt good Sunday morning, he left for a week at Boy Scout camp. We are extremely concerned.:confused: :(
Oh yeah... he also has a 15 year old cousin (female) who was diagnosed with WPW and underwent the corrective surgery.
M in Germany
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?